MAUDE Adverse Event Report: VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT

VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT
Model Number MDK-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 09/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, a 73 year-old female patient had a mild procedure performed on l2-l3 and l3-l4, followed by an epidural steroid injection at the same levels.Immediately following the procedure, she noted severe lower back and right leg pain.An mri was done and was inconclusive.A cet with myelogram showed an l1-l2 epidural hematoma.The patient had two decompression laminectomies performed by a neurosurgeon following the mild procedure and was placed in an inpatient rehab to recover.The patient history prior to the mild procedure included a fusion at l4-l5 with posterior instrumentation and spinal cord stimulator with anchors overlying the right l2-l3 and l3-l4 interspace.

Brand Name
VERTOS MILD DEVICE KIT
Common Device Name
MILD DEVICE KIT
Manufacturer (Section D)
VERTOS MEDICAL INC.
95 enterprise ste. 325
aliso viejo CA 92656
Manufacturer (Section G)
VERTOS MEDICAL INC.
95 enterprise ste. 325
aliso viejo CA 92656
Manufacturer Contact
lisa maloney
95 enterprise ste. 325
aliso viejo, CA 92656
9495385252
MDR Report Key20293200
Report Number3006450448-2024-00015
Device Sequence Number8126972
Product Code HRX
UDI-Device IdentifierB235MDK00010
UDI-PublicB235MDK00010
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K093062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDK-0001
Device Catalogue NumberMDK-0001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale